Iterated line integrals over Laurent series fields of characteristic p
Publications Mathématiques de Besançon (2017), pp. 109-126.

En nous inspirant du travail de Besser sur l’intégration de Coleman, nous utilisons les -modules pour définir des intégrales curvilignes itérées sur des corps de séries de Laurent en caractéristique p qui prennent leurs valeurs dans des doubles classes de l’espace des matrices unipotentes de taille n×n à coefficients dans l’anneau de Robba, quotienté à gauche par l’ensemble des matrices unipotentes à coefficients dans l’anneau de Robba borné, et à droite par les matrices unipotentes à coefficients dans le corps de constantes. Nous aboutissons à cette définition en étudiant la théorie analogue pour les corps de séries de Laurent en caractéristique 0 puis en réinterprétant le logarithme formel classique en terme de -modules sur les schémas formels. Pour montrer que cette nouvelle théorie p-adique n’est pas triviale, nous prouvons qu’elle contient le logarithme formel p-adique comme cas particulier.

Inspired by Besser’s work on Coleman integration, we use -modules to define iterated line integrals over Laurent series fields of characteristic p taking values in double cosets of unipotent n×n matrices with coefficients in the Robba ring divided out by unipotent n×n matrices with coefficients in the bounded Robba ring on the left and by unipotent n×n matrices with coefficients in the constant field on the right. We reach our definition by looking at the analogous theory for Laurent series fields of characteristic 0 first, and reinterpreting the classical formal logarithm in terms of -modules on formal schemes. To illustrate that the new p-adic theory is non-trivial, we show that it includes the p-adic formal logarithm as a special case.

Publié le : 2017-11-30
DOI : https://doi.org/10.5802/pmb.17
Classification : 14K15,  14F30,  14F35
Mots clés: p-adic integration, Laurent series fields
@article{PMB_2017____109_0,
     author = {Ambrus P\'al},
     title = {Iterated line integrals over Laurent series fields of characteristic $p$},
     journal = {Publications Math\'ematiques de Besan\c con},
     publisher = {Presses universitaires de Franche-Comt\'e},
     year = {2017},
     pages = {109-126},
     doi = {10.5802/pmb.17},
     zbl = {1386.14166},
     language = {en},
     url = {pmb.centre-mersenne.org/item/PMB_2017____109_0/}
}
Ambrus Pál. Iterated line integrals over Laurent series fields of characteristic $p$. Publications Mathématiques de Besançon (2017), pp. 109-126. doi : 10.5802/pmb.17. https://pmb.centre-mersenne.org/item/PMB_2017____109_0/

[1] Amnon Besser Coleman integration using the Tannakian formalism, Math. Ann., Volume 322 (2002) no. 1, pp. 19-48 | Article | MR 1883387 | Zbl 1013.11028

[2] Kiran S. Kedlaya p-adic differential equations, Cambridge Studies in Advanced Mathematics, Volume 125, Cambridge University Press, 2010, xvii+380 pages | MR 2663480 | Zbl 1213.12009

[3] Minhyong Kim The unipotent Albanese map and Selmer varieties for curves, Publ. Res. Inst. Math. Sci., Volume 45 (2009) no. 1, pp. 89-133 | MR 2512779 | Zbl 1165.14020

[4] Christopher Lazda Relative fundamental groups and rational points, Rend. Semin. Mat. Univ. Padova, Volume 134 (2015), pp. 1-45 | Article | Numdam | MR 3428414 | Zbl 1335.11050